# SDR AALA201908079044

- Difficulty date: July 31, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 49,811 hours, 31,980 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D53480082246
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME AT FR 68 LEFT AT THE #1 DOOR STOP FITTING AREA. REPAIRED FRAME PER SRM 53-41-12-300-011.
